skin-hair-icon
Veet rashes
Hi I applied veet for 10 minutes. Rashes appeared on thigh joints. Can I apply four derm after 30 minutes of rashes appeared.
647 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Fourderm contain a strong steroid and can cause severe side effects. You may have developed irritation due to veet which is very common.  Please call me or send photos using online consult option for proper examination diagnosis and treatment. Donot apply soap over the affected areas.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.